Couldn't find what you looking for?

TRY OUR SEARCH!

Hey everyone,

Ok, so I'm completely confused and I just want a solid answer because I feel like every other place I've looked doesn't really explain what's going on.

I'm 20 years old and I've been on the pill for over 2 years without any major problems. I use a 28 day combination hormone birth control that has the 7 day inactive pills. I take the pill everyday but do occasionally miss it by a few hours. I never miss a pill by more than a few hours. So for the last couple days I've had some pink, kind of brownish, discharge. It's about 7 days before I start my inactive pills. My boyfriend and I have unprotected sex pretty much all the time (we use the withdrawl method + BC most of the time). :/ I know, not good. This past month my boyfriend came inside me right after I started my new pack of pills and the next day I missed my pill by 8 hours.

Right now, for obvious reasons, I'm not ready to have a baby and I'm really scared. Some places on the web it said it could be implantation bleeding or it could be normal breakthrough bleeding.. So basically, does it sound like I could be pregnant? Is it implantation bleeding? Is it normal? Could I have gotten pregnant in the first week of my pills even though I've been taking them everyday? I'm so confused. Sad Please HELP!

Loading...

Hi honey! OK here is the REAL scoop! The BCP does a couple of things 1. It has enough hormones to stop ovulation - the releasing of the egg 2. It thickens the Cervical Jelly - making it harder for sperm to get through 3. It thins out the uterine lining - causing less clotting with periods and less of a chance of a conceived egg attaching to the lining! Most pills - combination - are over 99% effective this means less that 1 time in a 100 you MIGHT ovulate and MIGHT become pregnant from that released egg! NOW the thing is a LOT of women who do become pregnant while on the pill, can actually miscarry - usually within the first couple of weeks, due to the fact that the lining is too thin!

NOW a lot of times when on the pill, you can be as regular as clock work, then all of a sudden WHAM there is something wonky! Just know that implantation bleeding is NOT common it of course DOES happen but thats it! Also you have to look at it this way - your chances of ovulating are low already, then on top of that low odds of implantation bleeding! So try and relax! And I will say to you what I tell my boys! ALWAYS wear a condom and ejaculate into the condom OUTSIDE the vagina - this way there will be ZERO chance of becoming pregnant - with that less that 1 percent chance! So then you don't have to stress anymore about it OK? And one more thing, IF wonkiness continues to happen, go see your doctor about changing your pill - sometimes it needs a change or a break! Oha and one more thing 8-| XD ;-) It is proven that even missing 1 pill does not reduce your chances - the companies just want you to take it at the same time everyday as after 24 hours it CAN start diminishing it's potency - thus having to take a pill everyday! and also it's a lot easier to remember the time each day! Hope all of this helps! Good luck and health!
Reply

Loading...

Thank you so much!
Reply

Loading...